# SDR DL757040553

- Difficulty date: June 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 20,199 hours, 9,180 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Loose
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR NOTICED WHEN THROTTLES ADVANCED DURING CLIMB AND DESCENT.  ODOR WAS NOTICED IN FLIGHT DECK ONLY.  CHECKED BOTH EQUIP COOLING FANS.  LT AND RT RECIRC FANS.  FWD AND MID E/E FOR SIGNS OF HEAT OR SMOKE.  NO PROBLEMS FOUND.  REMOVED FWD GALLEY OVEN AND COFFEEMAKER AND CHECKED WIRING.  NO SIGNS OF OVERHEAT.  REMOVED OVERHEAD PANELS IN COCKPIT AND INSPECTED.  ALL CHECKS GOOD.  CHECKED ALL WINDOW HEAT CONNECTIONS, FOUND PILOT'S LOOSE.  SECURED CONNECTOR.  PERFORMED ENGINE RUN WITH PACKS ON.  NO ODOR NOTICED.  NO ODOR NOTICED DURING THROTTLE ADVANCEMENTS.  A/C OK FOR SERVICE.
